MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO INTERLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - CARTAGO INTERLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C1103
Medical Device Problem Codes Improper Flow or Infusion (2954); No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink solution set had air in an unspecified location near the filter.It was further reported that there was difficulty filling the set which stopped halfway during infusion and there was excessive amount of air coming through the filter.This event occurred during patient use.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was evaluated.Visual inspection with the naked eye did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed which included pressure test, clear passage test, under water pressure test and flow test.The device performed according to specifications.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key7866076
Report Number1416980-2018-05819
Device Sequence Number1911150
Product Code FPA
UDI-Device Identifier00085412000503
UDI-Public(01)00085412000503
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K952074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C1103
Device Lot NumberR18A08027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2018
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1